Your diagnosis, by the sound of it, *should be* Bipolar II (if it isn't, sounds like it is). Mainly depression with an occasional mania. You need to be on a Mood Stabilizer if you're going to be on an SSRI. For a doctor to put you on one, knowing what they know now, without a stabilizer is irresponsible.
Taking it down probably won't help, unless its pretty far below a therapeutic dose. It probably had more to do with time and overall levels building up than the dose. The fact that you say "it worked" and not it started to work is telling. You were probably in hypomania already, at least the earliest stages. Call your doctor IMMEDIATELY and tell him/her whats happening.
While staying on it may be your decision (in the short run- I can't imagine a doctor continuing a prescription for it in the long term if you don't contact him very quickly), you are HARMING YOURSELF potentially very badly. Like you said, this is causing cycling. Being treated with an SSRI and no stabilizer like this can induce rapid cycling- and this may last a few months, few weeks, a few years. It might not ever go away if you don't do something. Trust me, you'd much prefer longer cycles over short ones once you come down.
Please, do the right thing. Call Urgent Care ASAP and let them know. If they don't know what would work well, I'd reccomend asking for Depakote. Theres something called Rapid Loading, where a large-ish dose (something like 750mg for lightweights and 1500mg for those like me, around 200) all at once, no titration. It has been shown to stabilize cycling out within something like an average of 3 days. Shouldn't be too sedating. I couldn't even notice that I was on it when I started it.
Please, get help tonight, tommorow morning, just ASAP. You can't let this sort of thing run very long. The more you cycle the more the brain becomes prone to cylcing. There is actually a way to see the difference between a normal brain and one that has gone through tons of cycles. Its a big difference.